Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 10, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 15, 2006, 12:28 PM MDT for El Paso County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2006, 12:28 PM MDT (18:28 UTC)
- Expired
- Jul 15, 2006, 1:30 PM MDT
- In force
- 62 min
- Issued by
- NWS El Paso, TX
- Area
- Counties, with a storm outline in the text
County El Paso County, TX
The radar
The El Paso radar (KEPZ), 45 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 5:28 AM MDT, 7 hours earlier.
Area forecast discussion, Jul 15, 5:28 AM MDT, 7 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 528 AM MDT SAT JUL 15 2006 .SYNOPSIS... MOISTURE WAS BEGINNING TO RETURN TO THE REGION TODAY. THAT WILL HELP INCREASE OUR RAIN CHANCES AND DECREES OUR AFTERNOON HIGH TEMPERATURES. THE MOISTURE WILL REMAIN FOR MUCH OF THE WEEK SO WE WILL CONTINUE TO SEE A SLIGHT CHANCE FOR THUNDERSTORMS EACH DAY WITH TEMPERATURES RUNNING NEAR NORMAL THROUGH THE END OF THE WEEK. && .DISCUSSION... A COUPLE OF WEEKS AGO WE WERE IN A PATTERN WHERE UPPER LEVEL HIGH PRESSURE TO OUR SOUTHEAST COMBINED WITH AN UPPER LOW TO OUR SOUTHWEST TO GIVE US A PRETTY DECENT MOISTURE FLOW. WELL TODAYS PATTERN IS THE SAME...BUT ONLY THE CIRCULATION IS REVERSED. UPPER LEVEL HIGH PRESSURE JUST TO OUR NORTHWEST WILL COMBINE WITH AN UPPER LOW/TROF TO OUR SOUTHEAST TO HELP BRING A FAIR AMOUNT OF MOISTURE IN TO THE REGION. THE UPPER LOW/INVERTED TROF/EASTERLY WAVE WILL CONTINUE TO TRACK ACROSS THE CENTRAL AND WESTERN TEXAS. THE MODELS CURRENTLY DONT HAVE A GOOD FEEL FOR THIS SYSTEM...BUT I EXPECT IT WILL PASS JUST TO OUR SOUTH LATER THIS EVENING. USUALLY WITH AN EASTERLY WAVE YOU WILL GET A DECREASE IN ACTIVITY ON THE WEST SIDE OF THE SYSTEM AND THEN INCREASED ACTIVITY ON THE EAST SIDE...OPPOSITE OF WHAT YOU NORMALLY THINK...BUT THAT IS WHY IT IS SOMETIMES REFERRED TO AS AN INVERTED TROF. ANYWAY I HAVE DECREASED THE POPS FOR TODAY AND INCREASED THEM FOR THIS EVENING. WE WILL STILL SEE A THREAT OF SEVERE WEATHER WITH SOME THUNDERSTORMS TODAY AND THIS EVENING. THE MAIN THREAT WILL BE STRONG GUSTY WINDS. THE EASTERLY WAVE WILL FLOW ON BY ON TUESDAY...BUT A FAIR AMOUNT OF MOISTURE WILL REMAIN ACROSS THE AREA. SO WE WILL CONTINUE TO SEE A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE END OF THE WEEK. TEMPERATURES FOR THE LAST SEVERAL DAYS HAVE BEEN ABOVE NORMAL...BUT WITH THE UPPER HIGH SHIFTING TO THE NORTH AND INCREASED MOISTURE MOVING INTO THE REGION WE WILL SEE OUR TEMPERATURES SCALE BACK TO SEASONAL NORMALS. THE UPPER HIGH WILL CONTINUE TO WOBBLE AROUND...BUT IT SHOULD CONTINUE TO REMAIN TO OUR NORTH SO WE WILL CONTINUE TO SEE NEAR NORMAL TEMPERATURE INTO THE COMING WEEKEND. && .AVIATION...15/12Z-16/12Z ISOLATED AREAS OF MVFR CEILINGS AND VISIBILITIES IN THUNDERSTORMS THROUGH SATURDAY...MAINLY FROM THE MID AFTERNOON THROUGH LATE EVENING HOURS ISOLATED AREAS OF MVFR CEILINGS AND VISIBILITIES IN THUNDERSTORMS...MAINLY FROM THE MID AFTERNOON THROUGH LATE EVENING HOURS IN AND AROUND AREA THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 97 73 96 72 97 / 20 30 20 20 10 SIERRA BLANCA TX 95 66 93 64 94 / 20 30 20 20 10 LAS CRUCES 96 71 95 69 96 / 20 30 20 20 10 ALAMOGORDO 95 68 94 66 96 / 20 30 10 10 10 CLOUDCROFT 72 51 71 50 73 / 20 30 20 20 20 TRUTH OR CONSEQUENCES 95 68 94 66 95 / 20 20 10 10 10 SILVER CITY 91 64 90 64 92 / 20 20 20 20 30 DEMING 96 69 97 67 98 / 20 30 20 20 20 LORDSBURG 98 69 96 68 97 / 20 20 20 20 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... 15
Hazardous weather outlook, Jul 15, 10:00 AM MDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1000 AM MDT SAT JUL 15 2006 NMZ022>025-030>032-TXZ055-056-160000- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1000 AM MDT SAT JUL 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. HAZARD POTENTIALS WIND GUSTS TO 60 MPH...LOCALLY HEAVY RAINS WITH FLOODING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD...MAINLY FROM MID AFTERNOON THROUGH LATE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED UPON TO PROVIDE LOCAL WEATHER CONDITIONS. ROGASH
In the hours before
Special weather statement, Jul 15, 12:00 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1200 PM MDT SAT JUL 15 2006 NMZ024-032-TXZ055-151900- SOUTHERN DESERT NM-EL PASO TX-TULAROSA BASIN/SOUTHERN DESERT NM- 1200 PM MDT SAT JUL 15 2006 ...STRONG THUNDERSTORMS MOVING INTO THE EL PASO TEXAS VICINITY... AT NOON A FEW STRONG THUNDERSTORMS WERE MOVING SLOWLY TO THE WEST ACROSS EL PASO TEXAS. THE STORMS WILL MOVE ACROSS EL PASO AND INTO SOUTHERN DONA ANA COUNTY NEW MEXICO NEAR SANTA TERESA...SUNLAND PARK AND CANUTILLO. THE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINS WITH STREET FLOODING...SMALL HAIL...CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH. HAZARDOUS TRAVEL CONDITIONS MAY OCCUR ACROSS INTERSTATE 10. PERSONS SHOULD SEEK SHELTER WHEN STORMS APPROACH. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 3:29 PM MDT | Flash Flood Warning | EPZ | El Paso | 91 min |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.